Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Characterizing $ \tau$-tilting finite algebras with radical square zero


Author: Takahide Adachi
Journal: Proc. Amer. Math. Soc. 144 (2016), 4673-4685
MSC (2010): Primary 16G20; Secondary 16G60
DOI: https://doi.org/10.1090/proc/13162
Published electronically: June 30, 2016
MathSciNet review: 3544519
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we give a characterization of $ \tau $-tilting finite algebras with radical square zero in terms of the separated quivers, which is an analog of a famous characterization of representation-finite algebras with radical square zero due to Gabriel.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 16G20, 16G60

Retrieve articles in all journals with MSC (2010): 16G20, 16G60


Additional Information

Takahide Adachi
Affiliation: Graduate School of Mathematics, Nagoya University, Frocho, Chikusaku, Nagoya, 464-8602, Japan
Email: m09002b@math.nagoya-u.ac.jp

DOI: https://doi.org/10.1090/proc/13162
Received by editor(s): May 2, 2014
Received by editor(s) in revised form: January 18, 2016
Published electronically: June 30, 2016
Communicated by: Harm Derksen
Article copyright: © Copyright 2016 American Mathematical Society